Galerkin methods and L2-error estimates for hyperbolic integro-differential equations

J. R. Cannon, Yanping Lin, Chong Yuan Xie

Research output: Journal article publicationJournal articleAcademic researchpeer-review

10 Citations (Scopus)

Abstract

In this paper we shall study Galerkin approximations to the solution of linear second-order hyperbolic integro-differential equations. The continuous and Crank-Nicolson discrete time Galerkin procedures will be defined and optimal error estimates for these procedures are demonstrated by using a "non-classical" elliptic projection.
Original languageEnglish
Pages (from-to)197-207
Number of pages11
JournalCalcolo
Volume26
Issue number2-4
DOIs
Publication statusPublished - 1 Jun 1989
Externally publishedYes

Keywords

  • AMS(MOS) subject classification: 65J10, 65N30
  • Error estimate
  • Galerkin method
  • hyperbolic
  • non-classical H projection 1

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics

Cite this